# SDR DALA2016110108049

- Difficulty date: July 13, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DORSAL FIN JUST ON SETTLEMENT AREA OF ACCESS PANEL 370 AL.  FABRICATED NEW AND REPLACED IAW SRM 51-41-02, 51-20-09, 51-10-04 PAR 15 AND 21, AND DWG 5911432 REV "CF".
